Show simple item record

dc.contributor.authorVoisei, Mircea D. ( )
dc.date.accessioned2021-06-22T14:10:18Z
dc.date.available2021-06-22T14:10:18Z
dc.date.issued2005-09-28
dc.identifier.citationVoisei, M. D. (2005). Periodic trajectories for evolution equations in Banach spaces. Electronic Journal of Differential Equations, 2005(103), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13775
dc.description.abstract

The existence of periodic solutions for the evolution equation

y'(t) + Ay(t) ∋ F(t, y(t))

is investigated under considerably simple assumptions on A and F. Here X is a Banach space, the operator A is m-accretive, -A generates a compact semigroup, adn F is a Carathéodory mapping. Two examples concerning nonlinear parabolic equations are presented.

en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPeriodic solutionsen_US
dc.subjectEvolution equation of parabolic typeen_US
dc.titlePeriodic trajectories for evolution equations in Banach spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record